MathSciNet Relay Station
MathSciNet bibliographic data
MR1390568 11N05 (11N36)
Jia, Chaohua Almost all short intervals containing prime numbers. Acta Arith. 76 (1996), no. 1, 21–84.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement